Posted by: Madri | 2011-03-30

Irregular periods

Good day,

I went on the " injection"  last year in July and I stopped using it in January 2011. When I first started on the injection, when my husband and I had intercourse I would start my menustrual cycle and it would continue for the next 7 days. But now that I had stopped being on the injection everytime my husband and I have intercourse I would also start. What can be the problem? Can it be because of the injection or is it really serious? I at first thought that it was just my hormones that was thrown out of balance due to the effects of the injection but no I start to worry.

Please assist me and thank you in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Bleeding after intercourse could be due to a problem with the cervix. You need to have this checked.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.